# SDR DL73K000255

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6546830
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT & RT MAIN LANDING GEARS SIDE STRUT SUPPORT FITTING   LUGS AT FS 685 WERE FOUND WITH CORROSION IN THE LUG BORES AND ON THE LUG FACES.  THE CORROSION WAS REMOVED BY         OVERSIZING THE BORES AND MACHINING THE LUG FACES.  REPAIR BUSHINGS WERE INSTALLED IN THE LUG BORES PER ER/A 369226-14, REV A.
